# SDR 510082703

- Difficulty date: August 27, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N510FS
- Make and model: Frchld SA227CC
- Aircraft serial: CC842B
- Aircraft time: 9,197 hours
- Engine: Garrtt TPE33111U
- Engine time: 9,127 hours, 10,333 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 31026552
- Part serial: 980134506163
- Condition: Broken
- Location: Turbine Wheel
- Part time: 1,599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE IT WAS DISCOVERED THAT APPROXIMATELY .7500 OF ONE THIRD STAGE TURBINE BLADE HAD BROKEN OFF AND EXITED OUT THE TAIL PIPE CAUSING DAMAGE TO THE TAIL PIPE AND SCAVENGE PUMP COVER.  THE THIRD STAGE T-WHEEL ASSEMBLY HAS A SERVICE LIFE OF 6,000 CYCLES AND HAD BEEN IN SERVICE FOR 1,599 CYCLES.  ENGINE REMOVED FROM AIRCRAFT AND SENT TO MFG PHX FOR FURTHER EVALUATION AND REPAIR.
